`a`
Related Articles
1

On a class of variational systems in unbounded domains

DCDS Supplements  Volume 2001, Issue Special, Pages : 74 - 79, 2013

Paulo Cesar Carrião - (email), Olimpio Hiroshi Miyagaki - (email)

 Abstract       Full Text      Related Articles      

2

A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 635 - 644, 2013

Aníbal Rodríguez-Bernal - (email), Alejandro Vidal-López - (email)

 Abstract       References       Full Text      Related Articles

3

Elliptic problems with nonlinear terms depending on the gradient and singular on the boundary: Interaction with a Hardy-Leray potential

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1747 - 1774, 2013

Boumediene Abdellaoui - (email), Daniela Giachetti - (email), Ireneo Peral - (email), Magdalena Walias - (email)

 Abstract       References       Full Text      Related Articles

4

Study of degenerate parabolic system modeling the hydrogen displacement in a nuclear waste repository

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 2, Pages : 191 - 205, 2013

Florian Caro - (email), Bilal Saad - (email), Mazen Saad - (email)

 Abstract       References       Full Text      Related Articles

5

Numerical analysis of a non equilibrium two-component two-compressible flow in porous media

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 2, Pages : 317 - 346, 2013

Bilal Saad - (email), Mazen Saad - (email)

 Abstract       References       Full Text      Related Articles

6

The existence of weak solutions to immiscible compressible two-phase flow in porous media: The case of fields with different rock-types

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1217 - 1251, 2013

Brahim Amaziane - (email), Leonid Pankratov - (email), Andrey Piatnitski - (email)

 Abstract       References       Full Text      Related Articles

7

Analysis and numerical approximations of equations of nonlinear poroelasticity

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1253 - 1273, 2013

Yanzhao Cao - (email), Song Chen - (email), A. J. Meir - (email)

 Abstract       References       Full Text      Related Articles

8

The Cauchy problem for a nonhomogeneous heat equation with reaction

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 643 - 662, 2012

Arturo de Pablo - (email), Guillermo Reyes - (email), Ariel Sánchez - (email)

 Abstract       References       Full Text      Related Articles

9

Second order corrector in the homogenization of a conductive-radiative heat transfer problem

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 1, Pages : 1 - 36, 2012

Grégoire Allaire - (email), Zakaria Habibi - (email)

 Abstract       References       Full Text      Related Articles

10

On a singular Hamiltonian elliptic systems involving critical growth in dimension two

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 1859 - 1874, 2012

Manassés de Souza - (email)

 Abstract       References       Full Text      Related Articles

11

Global existence of solutions for higher order nonlinear damped wave equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1358 - 1367, 2011

Hiroshi Takeda - (email)

 Abstract       Full Text      Related Articles      

12

Critical exponents and traveling wavefronts of a degenerate-singular parabolic equation in non-divergence form

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 1, Pages : 213 - 227, 2009

Jingxue Yin - (email), Chunhua Jin - (email)

 Abstract       Full Text      Related Articles

13

Homogenization of a model of displacement with unbounded viscosity

Networks and Heterogeneous Media  Volume 4, Issue 4, Pages : 649 - 666, 2009

Catherine Choquet - (email), Ali Sili - (email)

 Abstract       Full Text      Related Articles

14

Damped wave equations with fast growing dissipative nonlinearities

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1147 - 1165, 2009

Alexandre Nolasco de Carvalho - (email), Jan W. Cholewa - (email), Tomasz Dlotko - (email)

 Abstract       Full Text      Related Articles

15

Uniqueness of weak solutions for the semilinear wave equations with supercritical boundary/interior sources and damping

Discrete and Continuous Dynamical Systems  Volume 22, Issue 4, Pages : 835 - 860, 2008

Lorena Bociu - (email), Irena Lasiecka - (email)

 Abstract       Full Text      Related Articles

16

Long-term dynamics of semilinear wave equation with nonlinear localized interior damping and a source term of critical exponent

Discrete and Continuous Dynamical Systems  Volume 20, Issue 3, Pages : 459 - 509, 2007

Igor Chueshov - (email), Irena Lasiecka - (email), Daniel Toundykov - (email)

 Abstract       Full Text      Related Articles

17

A nonlinear degenerate system modelling water-gas flows in porous media

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 2, Pages : 281 - 308, 2007

Cédric Galusinski - (email), Mazen Saad - (email)

 Abstract       Full Text      Related Articles

18

Modelling of interfaces in unsaturated porous media

DCDS Supplements  Volume 2007, Issue Special, Pages : 794 - 803, 2007

Mario Ohlberger - (email), Ben Schweizer - (email)

 Abstract       Full Text      Related Articles      

19

Nonlinear transmission problems for quasilinear diffusion systems

Networks and Heterogeneous Media  Volume 2, Issue 2, Pages : 359 - 381, 2007

F. R. Guarguaglini - (email), R. Natalini - (email)

 Abstract       Full Text      Related Articles

20

Global attractor for a composite system of nonlinear wave and plate equations

Communications on Pure and Applied Analysis  Volume 6, Issue 1, Pages : 113 - 140, 2006

Francesca Bucci - (email), Igor Chueshov - (email), Irena Lasiecka - (email)

 Abstract       Full Text      Related Articles

21

Global existence and uniqueness of solutions for multidimensional weakly parabolic systems arising in chemistry and biology

Communications on Pure and Applied Analysis  Volume 6, Issue 1, Pages : 287 - 309, 2006

F. R. Guarguaglini - (email), R. Natalini - (email)

 Abstract       Full Text      Related Articles

22

Regularity and nonexistence results for anisotropic quasilinear elliptic equations in convex domains

DCDS Supplements  Volume 2005, Issue Special, Pages : 280 - 286, 2005

Ilaria Fragalà - (email), Filippo Gazzola - (email), Gary Lieberman - (email)

 Abstract       Full Text      Related Articles      

23

Critical exponents which relate embedding inequalities with quasilinear elliptic problems

DCDS Supplements  Volume 2003, Issue Special, Pages : 327 - 335, 2003

Filippo Gazzola - (email)

 Abstract       Full Text      Related Articles      

24

On existence and concentration behavior of ground state solutions for a class of problems with critical growth

Communications on Pure and Applied Analysis  Volume 1, Issue 3, Pages : 417 - 431, 2002

Claudianor Oliveira Alves - (email), M. A.S. Souto - (email)

 Abstract       Full Text      Related Articles